# SDR ABXA9701475

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTING WAS DIM.  REPLACED EMERGENCY LIGHT BATTERIES IAW DC9 MM 33-53-00.
